Two plane punches on a nonlocal elastic half plane


Artan R. , Omurtag M. H.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.38, no.4, pp.395-403, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 4
  • Publication Date: 2000
  • Doi Number: 10.1016/s0020-7225(99)00053-1
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.395-403

Abstract

The solution of a contact problem for two plane punches is summarized. After the recapitulation of the fundamental equations of nonlocal theory of elasticity, the nonlocal stress distribution under the frictionless punches is calculated. The classical and nonlocal solutions are compared with each other. The superiority of the nonlocal theory has been demonstrated. (C) 2000 Elsevier Science Ltd. All rights reserved.